I'm at my wits end and was hoping anyone out there could help. I am a 30 year old Female and in the past 5 years I've been to over 40 doctors who have given me nothing. I was Dx and treated for Lyme, and recently Chron's disease. Now my doctors are thinking is vascular (possibly Bechet's or Wegeners)... I'm about to go in for another round of testing and a whole slew of new doctors.. but thought I would try here.
My symptoms began with chronic sinus infections. I'm a graduate student... and in the last 3 years, the infections got progressively worse each time to the point that I was falling asleep everywhere. At that point, I thought it was just b/c I was in grad school! I also had recurrent dental abcesses (about 4). I say about.. b/c this last one, we found out was an oral ulcer. About a year an a half ago, I developed sudden pain in my right leg/knee. At the time, it was very swollen and black and blue with no fall or accident. That's when the Lyme Dx came in.. the knee/leg and sinus infections improved but did not go away. I was also still chronically fatigued.
Now about 4 months ago, still investigating the oral ulcer, I developed bloddy white diarhea which persisted for 6 days. I had a colonoscopy which dx me with Chron's Colitis. I was treated with Prednisone and that "flare up" went away. When I went to a Chron's specialist, they refuted the Dx, which brings me here. I now I have constant abdominal pain in my lower left abdomin. Sharper at some times than others. Sometimes so bad I had to go to the emergancy room. I get gas immediately following meals which is not relieved by going to the bathroom. I am on a very restiricted diet.. So I am only eating things I know I can somewhat tolerate at this point.
Anyone have any thoughts? Would really appreciate any help!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?